RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 67, Number 2, Pages 304–308 (Mi tmf5008)  

This article is cited in 2 scientific papers (total in 2 papers)

Remark on the propagation-of-molecular-chaos theorem

I. D. Chueshov


Abstract: A connection is established between hierarchies of equations for which the propagationof-molecular-chaos theorem holds and the hierarchies generated by the Hopf equation for nonlinear systems. In particular, this connection makes it possible to establish the unique solvability of the hierarchy obtained in the mean field limit for the description of an infinite system of particles diffusing in a fluid.

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 67:2, 517–521

Bibliographic databases:

Received: 17.06.1985

Citation: I. D. Chueshov, “Remark on the propagation-of-molecular-chaos theorem”, TMF, 67:2 (1986), 304–308; Theoret. and Math. Phys., 67:2 (1986), 517–521

Citation in format AMSBIB
\Bibitem{Chu86}
\by I.~D.~Chueshov
\paper Remark on the propagation-of-molecular-chaos theorem
\jour TMF
\yr 1986
\vol 67
\issue 2
\pages 304--308
\mathnet{http://mi.mathnet.ru/tmf5008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=851563}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 67
\issue 2
\pages 517--521
\crossref{https://doi.org/10.1007/BF01118158}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F368200010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5008
  • http://mi.mathnet.ru/eng/tmf/v67/i2/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Skripnik, “Mean field limit in a generalized Gibbs system and the equivalent nonequilibrium system of interacting Brownian particles”, Theoret. and Math. Phys., 76:1 (1988), 734–746  mathnet  crossref  mathscinet  isi
    2. V. I. Skripnik, “Evolution operator of the Bogolyubov gradient diffusion hierarchy in the mean field limit”, Theoret. and Math. Phys., 79:1 (1989), 431–436  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:219
    Full text:66
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019